Kotani–Last problem and Hardy spaces on surfaces of Widom type

A. Volberg, P. Yuditskii

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


This is a small theory of non almost periodic ergodic families of Jacobi matrices with purely (however) absolutely continuous spectrum. The reason why this effect may happen is that under our “axioms” we found an analytic condition on the resolvent set that is responsible for (exactly equivalent to) this effect.

Original languageEnglish
Pages (from-to)683-740
Number of pages58
JournalInventiones Mathematicae
Issue number3
StatePublished - 1 Sep 2014
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2013, Springer-Verlag Berlin Heidelberg.


Dive into the research topics of 'Kotani–Last problem and Hardy spaces on surfaces of Widom type'. Together they form a unique fingerprint.

Cite this